# SDR HALA2020010700002

- Difficulty date: January 6, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 36,051 hours, 5,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CAME ON IN ARM POSITION. // RECYCLED FAP/EMER LIGHT S/W.THEN CHECKED & OK FOR SERVICE.LOG 
ITEM CLOSED.REF A330 AMM 33-51-00.
